# SDR 95ZZZX1374

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222U
- Aircraft serial: 47520
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 222044607003
- Condition: Corroded
- Location: Main Drive
- Part time: 4,273 hours
- Component: 222044006109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER COUPLING, TT 59.6 HRS, HAS CORROSION PTTING ON SPLINE TEETH.  COUPLING GREASE, PN 204-040-755-5, COULD BE DEFECTIVE, BREAKING DOWN UNDER NORMAL USAGE.  THE DRIVE SHAFT ASSY ONLY HAD 59.6 HRS SINCE LAST INPSECTION AND REPACK COUPLING ONLY HAD 59.6 HRS SINCE NEW.  OPER CONTROL NR OHI 2008.
